SIGN UP

Body & Soul

Avatar Image
collareddove12 | 13:03 Sat 12th Apr 2014 | Body & Soul
6 Answers
Anybody else have bad pain, diarrhoea after finishing antibiotics for diverticulitis? Am suffering really badly.

Answers

1 to 6 of 6rss feed

Avatar Image
I have diverticular disease, I always need 2 antibiotics for at least 2 weeks, if given 1 antibiotic by a certain GP the pain and problem just get worse, it's a nasty,dibilitating disease that doesn't go away. Sorry collareddove, hope you feel better soon.
19:56 Mon 14th Apr 2014
\\\\Anybody else have bad pain, diarrhoea after finishing antibiotics for diverticulitis?\\\

I had always thought that they WERE the symptoms of acute diverticulitis.........it sounds as though you are still suffering from the problem.

Have i misunderstood your question?
Depending on how you reacted to the antibiotic you took, they can be symptoms of the treatment.
Question Author
Many thanks for the replies, I always find I am even worse on antibiotics but am told that is all they can prescribe.
A case of "Hobson's Choice " then.....;-)
Antibiotics can certainly cause it, as can the disease. If it's the antibiotics, it will wear off a day or so after finishing the course.
I have diverticular disease, I always need 2 antibiotics for at least 2 weeks, if given 1 antibiotic by a certain GP the pain and problem just get worse, it's a nasty,dibilitating disease that doesn't go away. Sorry collareddove, hope you feel better soon.

1 to 6 of 6rss feed

Do you know the answer?

Body & Soul

Answer Question >>